# SDR FDEA202205221271

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-300
- Aircraft serial: 63124
- Aircraft time: 1,626 hours, 850 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Lt Wing
- Part time: 1,626 hours, 850 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING NEAR I/B SIDE OF #5 SLAT FLE OSS 441 THE NOSE FORMER IS CRACKED. REMOVED AND REPLACED LH WING FORMER AT STATION .441 IN REF. TO EA#: H-5720-  T0368603 AND 767 SRM: 57-41-09-01.
